# SDR R61A201902150184

- Difficulty date: February 15, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086101005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA FR87-88 RT AFT PANEL SUPPORT. REMOVED AND REPLACED AFT PANEL SUPPORT FR87-88 REF SRM 51-40-08. A/C REMAINS IN CHECK.
